# SDR HALA0800454

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,674 hours, 29,766 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32669001
- Part serial: 111655
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM , EICAS MSG MAIN BATTERY CHARGER DISP BATTERY DISCHARGE LT DID NOT ILLUM.  REMOVED AND REPLACED MAIN BATTERY PER AMM 24-31-01, OPS AND SECURITY CHECK GOOD.
